MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT CREATININE2; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT CREATININE2; ALKALINE PICRATE, COLORIMETRY, CREATININE
Catalog Number 04S95-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information has been included.No additional patient details are available.
 
Event or Problem Description
The customer reported falsely elevated creatinine2 results generated by the architect c8000 processing module for a patient.A new blood sample was drawn and yield a normal result.The following data was provided: normal reference ranges: creatinine2: 0.60 to 1.30 mg/dl.Sid (b)(6): (b)(6) 2025 creatinine2 initial result = 7.84 mg/dl, repeat results ((b)(6) 2025) = 2.67 and 2.69 mg/dl.Sid (b)(6) (new blood draw for the same patient): (b)(6) 2025 creatinine2 result = 0.68 mg/dl.No impact to patient management was reported.
 
Event or Problem Description
The customer reported falsely elevated creatinine2 results generated by the architect c8000 processing module for a patient.A new blood sample was drawn and yield a normal result.The following data was provided: normal reference ranges: creatinine2: 0.60 to 1.30 mg/dl.Sid (b)(6): 29dec2025 creatinine2 initial result = 7.84 mg/dl, repeat results ((b)(6) 2025) = 2.67 and 2.69 mg/dl.Sid (b)(6) (new blood draw for the same patient): (b)(6) 2025 creatinine2 result = 0.68 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Tracking and trending data review found no trends for the architect creatinine2 reagent and lot 71560ud00 related to this issue.A review of the device history record did not identify any nonconformances or deviations with the complaint lot related to this issue.Testing of a retained kit of architect creatinine2 reagent lot 71560ud00 met all acceptance criteria indicating the product is performing as expected.A review of the product labeling concluded that the issue is sufficiently addressed.Sample integrity could not be ruled as a contributing factor.The architect creatinine2 package inserts outline reagent and specimen handling procedures and the architect system operations manual provides instructions and troubleshooting information for the customer when they obtain elevated concentrations.Based on the investigation no systemic issue or product deficiency was identified.

Brand Name
ARCHITECT CREATININE2
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24019256
Report Number3005094123-2026-00010
Device Sequence Number10590926
Product Code CGX
UDI-Device Identifier00380740159535
UDI-Public(01)00380740159535(17)260311(10)71560UD00
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K210452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2026
Device Catalogue Number04S95-20
Device Lot Number71560UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, (B)(6).; ARC C8 PROC MOD, 01G06-11, (B)(6).
Patient SexUnknown